# SDR ASAA2021100136176

- Difficulty date: October 1, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 65,808 hours, 26,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: None
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ROW 27 TO 32 UNDER BIN EMERGENCY LIGHTS OUT. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK IAW B737-900 AMM 33-51-06-960-805 OPS CHECK GOOD.
